MathSciNet Relay Station
MathSciNet bibliographic data
MR562049 (82e:60038) 60F05 (62M10)
Hannan, E. J. The central limit theorem for time series regression. Stochastic Process. Appl. 9 (1979), no. 3, 281–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement